# SDR AWXA0001149

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT AFT OF RT AFT WING-BODY FAIRING HAS TEMP REPAIR DOUBLER BS 727D STR 23R. REMOVED TEMP DOUBLER, FABED REPAIR PARTS AND INSTALLED IAW ER 03-5361-00347-001 AND SRM 53-00-01
